|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Generalized functional calculus on vector lattices
Tasoev B. B.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 3.
Generalized functional calculus on vector lattices is constructed. An interplay between Minkowski duality and generalized functional calculus is investigated and some convexity inequalities are proved.
Keywords: vector lattices, generalized functional calculus, Minkowski duality, convexity inequalities
Language: Russian Download the full text
For citation: Tasoev B. B. Generalized functional calculus on vector lattices. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 3, pp.77-88. DOI 10.23671/VNC.2014.3.10847
← Contents of issue
|© 1999-2023 ёжный математический институт|